# SDR SWAA2022021412052

- Difficulty date: May 19, 2018
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 44,269 hours, 23,030 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 221BF HAS DAMAGE ON O/B AFT CORNER / REPAIRED CABIN FLOOR PANEL 221BF O/B CORNER IAW SRM 53-00-50-2R-1; SRM 53-00-50-2R-6 AND SRM 53-00-50-2R-0
